# SDR HALA0600494

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 64,293 hours, 11,641 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG FIRE LP2.  PERFORMED FIM 26-11-00 CHECKED CONTINUITY FOR FIRE LOOP ELEMENTS ALL CK GOOD, CLEANED ALL LOOP CONNECTORS AND RECONNECTED.  PERFORMED FIRE DETECTOR TEST.  FOUND NO FAULTS MSG ERASED OK FOR SERVICE.
